# SDR USAA2013101700008

- Difficulty date: October 6, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,696 hours, 17,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, CORROSION ON SEAT TRACK AT FRAME 52+5, -Y765.  REPLACED SEAT TRACK IAW SRM 51-72-11, DWG D53476977 & D53472079.
